# SDR DALA2016120309502

- Difficulty date: December 1, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 10,614 hours, 3,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD CARGO AFT BULKHEAD STATION 540 CORROSION ON LOWER BULKHEAD WALL SUPPORT RT SIDE. MAINTENANCE INSTALLED NEW -37 FITTING PER DWG 143A9481 AND 143A9485.
